Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 83, Number 286
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Analysis of the finite element heterogeneous multiscale method for quasilinear elliptic homogenization problems
Assyr Abdulle and Gilles Vilmart PDF
Math. Comp. 83 (2014), 513-536
An analysis of the practical DPG method
J. Gopalakrishnan and W. Qiu PDF
Math. Comp. 83 (2014), 537-552
Numerical approximation of the spectrum of the curl operator
Rodolfo Rodríguez and Pablo Venegas PDF
Math. Comp. 83 (2014), 553-577
A posteriori error control of discontinuous Galerkin methods for elliptic obstacle problems
Thirupathi Gudi and Kamana Porwal PDF
Math. Comp. 83 (2014), 579-602
Commuting diagrams for the TNT elements on cubes
Bernardo Cockburn and Weifeng Qiu PDF
Math. Comp. 83 (2014), 603-633
Uniform convergence of the LDG method for a singularly perturbed problem with the exponential boundary layer
Huiqing Zhu and Zhimin Zhang PDF
Math. Comp. 83 (2014), 635-663
A priori error analysis for HDG methods using extensions from subdomains to achieve boundary conformity
Bernardo Cockburn, Weifeng Qiu and Manuel Solano PDF
Math. Comp. 83 (2014), 665-699
A finite element method for Reissner-Mindlin plates
Huoyuan Duan PDF
Math. Comp. 83 (2014), 701-733
Uniform $l^{1}$ convergence in the Crank-Nicolson method of a linear integro-differential equation for viscoelastic rods and plates
Da Xu PDF
Math. Comp. 83 (2014), 735-769
Numerical treatment of a class of systems of Fredholm integral equations on the real line
M. C. De Bonis and G. Mastroianni PDF
Math. Comp. 83 (2014), 771-788
Numerical differentiation by integration
Xiaowei Huang, Chuansheng Wu and Jun Zhou PDF
Math. Comp. 83 (2014), 789-807
Two-stage approximation methods with extended B-splines
O. Davydov, J. Prasiswa and U. Reif PDF
Math. Comp. 83 (2014), 809-833
On the construction of Dirichlet series approximations for completely monotone functions
R. J. Loy and R. S. Anderssen PDF
Math. Comp. 83 (2014), 835-846
On the dimension of spline spaces on planar T-meshes
Bernard Mourrain PDF
Math. Comp. 83 (2014), 847-871
Point searching in real singular complete intersection varieties: algorithms of intrinsic complexity
Bernd Bank, Marc Giusti and Joos Heintz PDF
Math. Comp. 83 (2014), 873-897
Constructing Carmichael numbers through improved subset-product algorithms
\fbox{W. R. } Alford, Jon Grantham, Steven Hayman and Andrew Shallue PDF
Math. Comp. 83 (2014), 899-915
The Fermat-type equations $x^5 + y^5 = 2z^p$ or $3z^p$ solved through $\mathbb {Q}$-curves
Luis Dieulefait and Nuno Freitas PDF
Math. Comp. 83 (2014), 917-933
Computing discrete logarithms in the Jacobian of high-genus hyperelliptic curves over even characteristic finite fields
M. D. Velichka, M. J. Jacobson Jr. and A. Stein PDF
Math. Comp. 83 (2014), 935-963
On the factor alpha in Peyre’s constant
Ulrich Derenthal, Andreas-Stephan Elsenhans and Jörg Jahnel PDF
Math. Comp. 83 (2014), 965-977
Counting Hamiltonian cycles in bipartite graphs
Harri Haanpää and Patric R. J. Östergård PDF
Math. Comp. 83 (2014), 979-995
Every odd number greater than $1$ is the sum of at most five primes
Terence Tao PDF
Math. Comp. 83 (2014), 997-1038